# SDR 20000622SH006

- Difficulty date: October 13, 1999
- Submitted: June 22, 2000
- Operation: General aviation
- Aircraft: N1089E
- Make and model: Beech A36
- Aircraft serial: E3030
- Engine: Cont IO550B
- System (JASC): 7110 · Engine Cowling System
- Part: Pan
- Part number: 0024100143
- Condition: Cracked
- Location: Fwd Eng Cowling
- Part time: 155 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, THE PN 002-410014-3 ''PAN'', LOCATED AT THE FORWARD NOSE COWLING AREA, BELOW THE ENGINE CRANKSHAFT FLANGE, AND ABOVE THE AIR FILTER, HAD LARGE CRACKS WITH A PIECE MISSING APPROXIMATELY 2 INCH BY 4 INCH.  SUBMITTER SUSPECTED SOME TYPE VIBRATION PROBLEM.  LEFT, AFT BAFFLE AT OIL COOLER ALSO CRACKED.  (X)
